MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ADVANCE CAPSULE ENDOSCOPE DELIVERY DEVICE

UNITED STATES ENDOSCOPY GROUP, INC. ADVANCE CAPSULE ENDOSCOPE DELIVERY DEVICE
Model Number 00711144
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The physician chose not to retrieve the capsule cup.Medical imaging was carried out which confirmed that the video capsule remained seated within the capsule cup as it progressed normally through the colon.At the time of use, the subject device was approximately 21 months past the labeled use by date.The use by date was june 30th, 2017.The subject device was returned to us endoscopy for evaluation without the capsule cup component.Evaluation of the returned portion found the threaded barb to which the capsule cup attaches to be functional, and a capsule was successfully deployed using a replacement capsule cup.There have been no other complaints associated with this device lot.Us endoscopy has advised the user facility that the device was beyond its use by date, and the user facility has accepted an offer of in-service training.Training is scheduled to be completed on 4/29/2019.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that the capsule cup portion of an advance capsule delivery device detached from the device during video capsule deployment.The capsule cup remained attached to the video capsule and was allowed to pass naturally.The procedure was completed and there was no reported harm to the patient.
 
Additional Manufacturer Narrative
Us endoscopy provided in-service training to the user facility on 4/29/2019.No additional issues have been reported.

Brand Name
ADVANCE CAPSULE ENDOSCOPE DELIVERY DEVICE
Common Device Name
DELIVERY DEVICE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key8552118
Report Number1528319-2019-00019
Device Sequence Number2350048
Product Code NEZ
UDI-Device Identifier00816765011188
UDI-Public(01)00816765011188
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K163495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Model Number00711144
Device Catalogue Number00711144
Device Lot Number1412244
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/23/2019
Initial Date Received by Manufacturer 03/26/2019
Supplement Date Received by Manufacturer04/26/2019
Initial Report FDA Received Date04/25/2019
Supplement Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1